# SDR ABXA9800824

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 3917624511
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STIFFENER CRACKED, RIGHT SIDE OF AFT PRESSURE BULKHEAD DOOR JAMB APPROXIMATELY 18 ABOVE FLOOR.  REPLACED STIFFENER IAW DC-9 SRM 51-30-5 AND 51-30-2.
